It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Panic Disorders Board Index
Pages: 1Showing 1 - 19 of 19 for paxy. (0.000 seconds)


Choke
Jan 8, 2004
... Dear paxy, Are you seeing a Specialist for this? I sometimes when eating have to stop because my chewing and throat do not seem to work properly, as though the muscles no longer know what to do. I simply stop eating at the time, forget it and eat later. If you are obsessing on this then you should seek some therapy. Is this an eating disorder or a symptom of panic? Either way... (7 replies)
... Dear paxy, You know sometimes you have to take a look at what you are reading to come to a conclusion of poor memory also. If you give me a book on computers or specific technology, I can read though it like wild fire. I read the 1200 page Windows 95 bible when it came out in about 6 hours. If you give me a novel of any kind, an hour later I won't be past page 10 and won't... (9 replies)
Scared
Jan 25, 2004
... Dear paxy, I don't know how much you are over weight since you are taking a medication to loss weight, but you are in sort of a catch 22 situiation here. When you panic, your blood pressure and pulse rate is going to go up and I can see doing this while exercising to loss weight would really be the pits. I am only making a suggestion here and it only applies if you are 100... (8 replies)

Heart rate
Jan 12, 2004
... Hi again Paxy, I used to work out all the time, including doing aerobics with my heart rate around 90 or more. I had this all of my life and I never had any problems what so ever. But, like someone said here......if this all just started then you need to go and talk to your doctor first before you do any strenuous exercises. I seriously think the aerobics will help calm... (9 replies)
Heart rate
Jan 11, 2004
... Paxy, I often have the feeling of skipped beats and palpitations. You would be able to tell if you had these. It feels like my heart stops beating for a second and then I feel a very strong "extra" beat. I really don't think that a heart rate of 90 would stop you from being an aerobics instructor unless you are symptomatic and feel lightheaded/dizziness. Hilery:) (9 replies)
Heart rate
Jan 10, 2004
... Hi paxy, Tachycardia was my main anxiety symptom for several weeks. I also felt very lightheaded and dizzy. I would check my pulse several times an hour and this only made it worse. My HR rate actually started to slow down once I stopped checking my pulse. Like Chantel and Sickman said, 90 bpm is in the normal range. I have one book that says anything between 60-100 is... (9 replies)
Heart rate
Jan 10, 2004
... Dear paxy, Chantel2003 is right. Peoples heart rate range from 50 to 90 or so. Mine is about 70 now and for the first 45 years of my life was around 50, because I was very over athletic. I bought a wrist tester to measure blood pressure and pulse and took it to show one of my doctors who had never seen one before. I guess that I have had so many dealings with these guys that... (9 replies)
Balloons
Apr 28, 2005
... Do you have any idea why you have this fear or why it started? I psychiatrist may help if you really want to conquer this fear. (3 replies)
Fear
Jul 17, 2004
... you wouldn't get me on a plane full stop lol. i would love to fly and go to canada but i can't. i wish i was as brave as you paxy! i'd love to be able to even entertain the thought of flying anywhere (8 replies)
Scared
Jan 26, 2004
... With my Gastritis, I feel a discomfort in my tummy. Especially when I eat the wrong foods. You should be glad that you don't have any discomfort. I think a little pepcid will do the trick. It could be the foods you are eating too that is causing this. Do you have any food or liquid coming up in your mouth after you eat? (8 replies)
Scared
Jan 26, 2004
... Hi hun, I also had trouble burping. I have Gastritis, which is a swelling of the stomach. I can't take PPI medicines, which are Nexium, Prevacid and such, so the doctor put me on pepcid. You can find it over the counter and your local Walmart or Pharmacy. It will help you to burp and settle you stomach down. Talk to your doctor first though to make sure you can take it and... (8 replies)
Scared
Jan 24, 2004
... A lot of medications cause drowsiness, fatigue or lethargy. But also it could just be the anxiety. I know when I have a bad panic attack I feel tired for 2-3 days afterwards. What medications are you refering to? Start slow and don't be so hard on yourself. If you need to sleep, sleep! (8 replies)
Scared
Jan 24, 2004
... Hi hun, May I ask what medication you are taking? Some medications can cause sleepiness. I know for me, my Klonopin makes me sleepy. Xanex used to make me sleepy too. I sometimes feel like my head is real heavy. My body feels awake, but my head is just so grogy that all I want to do is sleep. The feeling of dying is from your panic. I used to get this real bad. When I... (8 replies)
Heart rate
Jan 15, 2004
... It used to be before I started taking these medications. I had this my entire life and it never affected me one bit. 90 is still in the good range and you shouldn't be worried unless this all just started. If it is always over 110, then you should be checked out by your doctor. Have a good day, Chantel :angel: (9 replies)
Heart rate
Jan 10, 2004
... My resting heart rate was always around 90. This is in the normal range and you have nothing to worry about. It seems like you may have some sort of anxiety. I used to be just like you and still am sometimes, but the medicine I am on helps with all of this. Maybe you should tell your doctor what you are feeling and take it from there. I'm sure he/she will know what's best for... (9 replies)
Choke
Jan 10, 2004
... Yes, but how often do you hear of someone actaully dying from this? You are more likely to get in a car accident than choke to death. Not meaning you, but in general. I know it is scary because believe me, I was scared when it happened to me, but worrying about it only makes it worse and it will likely NEVER happen to you hun. Why don't you read more about the manuver... (7 replies)
Choke
Jan 9, 2004
... Hi hun, I too have choked a few times while eating and it seems worse now since I had my attacks. Especially when I eat corn. I choked the other day and thought I would never catch my breath. To ease my mind, I think of it like this.....if I choke, there is usually someone around that can probably do the hymlec(sp) manuver on me if needed. If no one is around, you could... (7 replies)
Choke
Jan 8, 2004
... Hi Paxy, Ive not read any previous postings made by you.Do you have Panic Disorder or Anxiety? Choking is a common complaint among many that suffers from Panic Attacks and Anxiety.The reason we do is,when we're Anxious our chest and throat muscles tense up. When you relax and dont constantly think of the choking sensation it will pass.Like you Ive had fear and worry... (7 replies)
Heart beat
Dec 20, 2003
... No, you will not have a heart attack because of your heart racing. I went thru this just a few weeks ago, due to a new med & it felt like my head was bouncing on the pillow my heart was beating so hard. Read thru some of the older posts here, there are many that discuss this very topic. (2 replies)




Pages: 1

All times are GMT -7. The time now is 05:22 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!